# SDR ABXA20230601113

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 92,860 hours, 23,891 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 285T0012116
- Part serial: 000411
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT SPOILER LIGHT ON WITH HYDS, NO EICAS MESSAGE NOTED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACE R1 SPOILER CONTROL MODULE (M533),SPOILER INDICATION SYSTEM AND OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
